# SDR HALA0700346

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,300 hours, 3,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY LIGHT INOP.  RELAMPED.  OPS CKS NORMAL
